# SDR DLL13954185

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1504420101102
- Condition: Cracked
- Location: Fs 1212
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT KEELS ON BEAM OUTER SPLICE FITTINGS AND THE INNER SPLICE FITTINGS WERE FOUND CRACKED.  THE CRACKS ARE CONFINED TO THE LOWER MOST ATTACHING ANGLE OF THE SUBJECT FITTINGS.
